RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Trushkin, A V

Statistics Math-Net.Ru
Total publications: 4
Scientific articles: 4

Number of views:
This page:41
Abstract pages:943
Full texts:382
References:26

http://www.mathnet.ru/eng/person36700
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/211971

Publications in Math-Net.Ru
2000
1. A. V. Trushkin, “On the Comparative Complexity of Algorithms for Constructing the Syndrome Trellis of a Linear Block Code”, Probl. Peredachi Inf., 36:2 (2000),  10–18  mathnet  mathscinet  zmath; Problems Inform. Transmission, 36:2 (2000), 98–105
1981
2. A. V. Trushkin, “On Optimal Bit Allocation Algorithm for Quantizing a Random Vector”, Probl. Peredachi Inf., 17:3 (1981),  13–19  mathnet  zmath; Problems Inform. Transmission, 17:3 (1981), 156–161
1980
3. A. V. Trushkin, “On Bit Number Distribution upon Quantization of a Multivariate Random Variable”, Probl. Peredachi Inf., 16:1 (1980),  105–110  mathnet  mathscinet  zmath; Problems Inform. Transmission, 16:1 (1980), 76–79
1979
4. A. V. Trushkin, D. S. Lebedev, “Solution of a system of linear equations with an incomplete circulant matrix by a discrete Fourier transformation”, Zh. Vychisl. Mat. Mat. Fiz., 19:5 (1979),  1333–1336  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 19:5 (1979), 253–257
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020